Takashige Kuraki
Kasuga, Japan
Last Updated: 09/26/2026
Save publications for later
Sign Up
Not sure about your diagnosis?
Check Your Symptoms
Found 16 publications
DOCK2 is involved in the host genetics and biology of severe COVID-19.
Journal: Nature
Published: October 26, 2021
Translational and Randomized Study of 5-HT3 Receptor Antagonists for Evaluation of Chemotherapy-induced Nausea and Vomiting Related Biomarkers.
Journal: The journal of medical investigation : JMI
Published: October 28, 2019
Comparison of the chest computed tomography findings between patients with pulmonary tuberculosis and those with Mycobacterium avium complex lung disease.
Journal: Respiratory investigation
Published: August 14, 2019
Nephrotoxicity induced by piperacillin–tazobactam in late elderly Japanese patients with nursing and healthcare associated pneumonia.
Journal: Biological & pharmaceutical bulletin
Published: January 16, 2015
Comparative analysis of tumor angiogenesis and clinical features of 55 cases of pleomorphic carcinoma and adenocarcinoma of the lung.
Journal: Anticancer research
Published: January 01, 2015
Association of EPAS1 gene rs4953354 polymorphism with susceptibility to lung adenocarcinoma in female Japanese non-smokers.
Journal: Journal of thoracic oncology : official publication of the International Association for the Study of Lung Cancer
Published: December 02, 2014
Comparison of clinical management of young and elderly asthmatics by respiratory specialists and general practitioners.
Journal: The Journal of asthma : official journal of the Association for the Care of Asthma
Published: August 09, 2014
Cyclooxygenase 2 1195G > A polymorphism is associated with chronic obstructive pulmonary disease in Japanese and Chinese patients.
Journal: Chinese medical journal
Published: June 22, 2013
Efficacy and safety of piperacillin/tazobactam versus biapenem in late elderly patients with nursing- and healthcare-associated pneumonia.
Journal: Journal of infection and chemotherapy : official journal of the Japan Society of Chemotherapy
Published: February 12, 2013
A case of atypical drug-induced hypersensitivity syndrome caused by isoniazid
Journal: Kekkaku : [Tuberculosis]
Published: January 29, 2013
Last Updated: 09/26/2026